# SDR A6WA2023012638446

- Difficulty date: November 30, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 60015115
- Condition: Damaged
- Location: Lt Wing
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET ATTACH STRUCTURE HAS ONE ELONGATED HOLE ON RIB AT WS404.08.  REPAIRED LH WINGLET ATTACH  STRUCTURE BY REPLACING RIB P AT WS404.08 AND WGLT3.25. INSTALLED FREEZE PLUG AND COUNTERBORED FREEZE PLUG. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW REO 601R-57-31-1411 REV-.
